Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 33, NWS Paducah, KY

February 29, 2012Caldwell County, Crittenden County, Livingston County, Kentucky; Massac County, Pope County, Illinois

NWS Paducah, KY issued this severe thunderstorm warning at Feb 29, 2012, 5:46 AM CST for Caldwell County, Crittenden County, Livingston County, Kentucky; Massac County, Pope County, Illinois. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 29, 2012, 5:46 AM CST (11:46 UTC)
Expired
Feb 29, 2012, 6:15 AM CST
In force
29 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Massac County, IL, Pope County, IL, Caldwell County, KY, Crittenden County, KY, Livingston County, KY

The radar

The Paducah radar (KPAH), 47 km from the middle of the area, began a volume at 11:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 29, 1:14 AM CSTTornado WatchSPC11 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 11.8 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-02-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-02-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1873 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
309 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

548 
WUUS53 KPAH 291146
SVRPAH
ILC127-151-KYC033-055-139-291215-
/O.NEW.KPAH.SV.W.0033.120229T1146Z-120229T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
546 AM CST WED FEB 29 2012

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL MASSAC COUNTY IN SOUTHERN ILLINOIS...
  SOUTHEASTERN POPE COUNTY IN SOUTHERN ILLINOIS...
  NORTHWESTERN CALDWELL COUNTY IN WESTERN KENTUCKY...
  CRITTENDEN COUNTY IN WESTERN KENTUCKY...
  NORTHERN LIVINGSTON COUNTY IN WESTERN KENTUCKY...

* UNTIL 615 AM CST.

* AT 542 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 7
  MILES SOUTHWEST OF BURNA...OR 12 MILES NORTHEAST OF PADUCAH...AND
  MOVING EAST AT 60 MPH.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  MARION...BURNA...JOY...SALEM...FARMERSVILLE...CRESWELL...DYCUSBURG
  AND FREDONIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST WEDNESDAY MORNING
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY
AND SOUTHEAST MISSOURI.

LAT...LON 3712 8863 3713 8864 3736 8854 3747 8796
      3719 8785 3717 8804 3718 8809 3716 8811
TIME...MOT...LOC 1146Z 256DEG 54KT 3721 8841
WIND...HAIL 70MPH 1.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 29, 4:12 AM CST, 1 hour 34 minutes earlier.

Area forecast discussion, Feb 29, 4:12 AM CST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
412 AM CST WED FEB 29 2012

.SHORT TERM...(TODAY THROUGH FRIDAY NIGHT)
ISSUED AT 355 AM CST WED FEB 29 2012

DELAYED DISCUSSION DUE TO ONGOING SEVERE WEATHER.

CURRENT LINE OF THUNDERSTORMS OVER SOUTHEAST MISSOURI AND
SOUTHWEST ILLINOIS CONTINUE TO MOVE INTO INCREASING INSTABILITY
AND SHEAR AT 4 AM CST. MAINTENANCE OF THE TORNADIC CIRCULATIONS
WILL LIKELY PERSIST AS ISOLATED SUPERCELLS TAP INTO INCREASING
BULK SHEAR ABOVE 60 KTS...HELICITIES ABOVE 500 M2/S2...AND MOIST
UNSTABLE CAPES EXCEEDING 1000 J/KG THROUGH 6 AM CST.

PLEASE REFER TO THE LATEST STORM PREDICTION CENTER OUTLOOKS AND
DISCUSSIONS FOR MORE SPECIFIC DETAILS.

ANOTHER ZONE OF MOISTURE CONVERGENCE AND THETAE ADVECTION IS
APPEARING TO INCREASE OVER SOUTHEAST ILLINOIS AND THE PENNYRILE
REGION OF WEST KENTUCKY AS OF 10Z. THIS MAY AID IN THE MAINTENANCE
OF THE SOUTHWEST ILLINOIS SUPERCELL/TORNADO THROUGH AT LEAST 12Z.
SOME REGENERATION AND INITIATION OF NEW CONVECTION MAY OCCUR IN
WESTERN KENTUCKY BETWEEN 5 AM AND 7 AM CST.

DEPENDING ON THE TIMING OF THE FRONTAL PASSAGE...ADDITIONAL
CONVECTION MAY DEVELOP DURING THE LATE MORNING AND EARLY AFTERNOON
OVER THE SOUTHERN PENNYRILE REGION OF WEST KENTUCKY...PER THE 3KM
HRRR 1 KM REFLECTIVITY FORECASTS THROUGH NOON.

THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL WORK NORTHWARD
FROM THE LOWER MISSISSIPPI VALLEY LATE THURSDAY NIGHT...WITH THE
BEST INSTABILITY...SHEAR...AND MOISTURE EXPECTED DURING THE LATE
MORNING AND EARLY AFTERNOON HOURS ON FRIDAY. THE 00Z-06Z
DETERMINISTIC GFS GUIDANCE STILL APPEARS TO HAVE A CONSISTENT
HANDLE ON THE TIMING AND PLACEMENT OF THIS CONVECTION AND WAS
GENERALLY FOLLOWED WITH THE SHORT TERM UPDATES.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 355 AM CST WED FEB 29 2012

FORECAST CONFIDENCE IN THE EXTENDED PERIODS IS QUITE HIGH. THE
ONLY POPS ARE ON SUNDAY WHEN THE GFS AND ECMWF SWEEP A FULL LATITUDE
TROUGH THROUGH THE REGION. THEY GENERATE A SATURATED LAYER WITH
STEEP LAPSE RATES GENERALLY AT AND ABOVE 700MB...WHICH IS IN THE -15
TO -25 DEGREE RANGE. CERTAINLY CANNOT RULE OUT ISOLATED SHOWERS AND
THUNDERSTORMS AT SOME POINT SUNDAY EAST OF THE MISSISSIPPI RIVER.
THERE IS A LOT OF DRY AIR AND STEEP LAPSE RATES BELOW 700MB...SO
THERE IS THE POTENTIAL FOR DRY THUNDERSTORMS AND STRONG MIXING.

SOME RECENT MODEL RUNS BRING THE VERY ELEVATED CONVECTION INTO THE
AREA SATURDAY NIGHT...WHEN TEMPERATURES ARE EXPECTED TO BE JUST
BELOW FREEZING...WHICH COULD ALLOW SNOW TO REACH THE GROUND. FOR NOW
HAVE A SLIGHT CHANCE OF RAIN SHOWERS ONLY ON SUNDAY. GUSTY WEST
NORTHWEST WINDS WILL IMPACT MUCH OF THE AREA...REGARDLESS OF
PRECIPITATION. LATER SHIFTS WILL HAVE TO CLOSELY MONITOR THE ODD
POTENTIALS WITH THIS SYSTEM.

OTHERWISE SURFACE HIGH PRESSURE WILL DOMINATE THE REGION OVER THE
WEEKEND AND INTO MONDAY. TEMPERATURES WILL BE CLOSE TO NORMAL LEVELS
FOR A CHANGE. SOUTHERLY RETURN FLOW WILL COMMENCE LATE MONDAY...AND
VERY GUSTY SOUTH WINDS ARE EXPECTED TUESDAY...AS TEMPERATURES WARM
WELL BACK INTO THE 60S. THE LATEST GFS AND ECMWF HOLD OFF OUR NEXT
CHANCE OF CONVECTION TIL AT LAST WEDNESDAY...WHEN ANOTHER FRONT WILL
MOVE INTO THE REGION.

&&

.AVIATION...(FOR THE 09Z TAFS THROUGH 09Z EARLY THURSDAY MORNING)
ISSUED AT 355 AM CST WED FEB 29 2012

MAIN CONCERN REMAINS STRONG THUNDERSTORM POTENTIAL IN THE FIRST FEW
HOURS OF THE 12Z TAF PERIOD...AS A COLD FRONT MOVES THROUGH THE
REGION. MVFR CEILINGS WILL PREVAIL ACROSS THE AREA AS THE STORMS
APPROACH. THEN...PERIODS OF IFR CEILINGS AND LOCALLY STRONG WIND
GUSTS CAN BE EXPECTED WITH THE THUNDERSTORMS. ANY LINGERING
THUNDERSTORM ACTIVITY WILL SHIFT EAST OF THE TERMINALS BY LATE
WEDNESDAY MORNING AS SKIES CLEAR.

WINDY CONDITIONS WILL PREVAIL THROUGH THE DAY...WITH SUSTAINED
SOUTHWEST WINDS AROUND 20 KNOTS AND OCCASIONAL GUSTS OF 30 TO 35
KNOTS. THE FUSTINESS SHOULD COME TO AN END WITH SUNSET...AND WEST TO
WEST NORTHWEST WINDS WILL GRADUALLY WEAKEN THROUGH THE NIGHT.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

SHORT TERM...SMITH
LONG TERM....DRS
AVIATION...DRS/SMITH
Hazardous weather outlook, Feb 29, 3:47 AM CST, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
347 AM CST WED FEB 29 2012

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-011000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
347 AM CST WED FEB 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE
AREA...WITH A FORWARD MOVEMENT AROUND 50 MPH. THE PRIMARY HAZARDS
WITH THESE STORMS WILL BE TORNADOES...DAMAGING WINDS AND HAIL. A
SECONDARY CONCERN WILL BE LOCALLY HEAVY RAIN ASSOCIATED WITH THE
LINE OF STORMS.

THE CURRENT LINE OF STORMS SHOULD EXIT THE QUAD STATE REGION LATER
THIS MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE MORNING
THROUGH SUNSET FRIDAY. THE MAIN HAZARDS WILL BE DAMAGING WIND AND
HAIL...ESPECIALLY DURING THE AFTERNOON HOURS. ISOLATED TORNADO
DEVELOPMENT CANNOT BE RULED OUT IN THE VICINITY OF THE FRONTAL
BOUNDARY DURING THE AFTERNOON. THE AREA OF GREATEST CONCERN WILL BE
WESTERN KENTUCKY...SOUTHWEST INDIANA...SOUTHEAST ILLINOIS AND
SOUTHEAST MISSOURI NEAR THE BOOTHEEL REGION.

.SPOTTER INFORMATION STATEMENT...

IF NOT ALREADY ACTIVATED BY EMERGENCY MANAGEMENT...SPOTTER
ACTIVATION IS STILL REQUESTED FOR PARTS OF WEST KENTUCKY THIS
MORNING.

IF YOU CAN SAFELY DO SO...AND CONFIRMED REPORTS OF FUNNEL CLOUDS AND
TORNADOES...AS WELL AS DAMAGING WINDS IS ENCOURAGED. PLEASE REPORT
ANY HAIL SIZE IN COMPARISON TO THE TO THE SIZE OF A COIN OR THE
ACTUAL DIAMETER IN INCHES.

SPOTTER ACTIVATION MAY BE ALSO NEEDED DURING THE LATE MORNING AND
AFTERNOON HOURS ON FRIDAY.

SMITH

In the hours before

Local storm report, Feb 29, 5:35 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
535 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     TORNADO          METROPOLIS              37.15N 88.71W
02/29/2012                   MASSAC             IL   EMERGENCY MNGR

            OFFICE OF EM REPORTING TORNADO NEAR METROPOLIS ILLINOIS.
            SEEING POWER FLASHES FROM TRANSFORMERS ALSO.

&&

SMITTY
Local storm report, Feb 29, 5:37 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
537 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 AM     TORNADO          HARRISBURG              37.74N 88.55W
02/29/2012                   SALINE             IL   EMERGENCY MNGR

            SOUTHEAST PORTION OF TOWN EXPERIENCED MAJOR DAMAGE.
            POSSIBLE ONE DEATH BUT NO COMFIRMED. SEARCH AND RESCUE IN
            PROCESS AT THIS TIME.

&&

SMITTY
Local storm report, Feb 29, 5:39 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
539 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     TSTM WND DMG     BROWNWOOD               37.08N 89.95W
02/29/2012                   STODDARD           MO   EMERGENCY MNGR

            EM REPORTS PATH OF DAMAGE BETWEEN OTTAWILD AND
            BROWNWOOD.LATE REPORT.

&&

SMITTY
Local storm report, Feb 29, 5:40 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
540 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     TSTM WND DMG     WEST PADUCAH            37.08N 88.74W
02/29/2012                   MCCRACKEN          KY   TRAINED SPOTTER

            MOBILE HOME DESTORYED ALONG OGDEN LANDING ROAD. LATE
            REPORT.

&&

SMITTY
Local storm report, Feb 29, 5:42 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
542 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     TSTM WND DMG     RAGLAND                 37.16N 88.89W
02/29/2012                   MCCRACKEN          KY   TRAINED SPOTTER

            MOBILE HOME DESTORYED ALONG OGDEN LANDING ROAD. LATE
            REPORT.

&&

SMITTY
Local storm report, Feb 29, 5:43 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
543 AM CST WED FEB 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     TSTM WND DMG     OSCAR                   37.14N 89.03W
02/29/2012                   BALLARD            KY   EMERGENCY MNGR

            A FEW BARNS AND A MACHINE SHED BLOWN DOWN. PORCH BLOWN
            OFF OF HOME.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 29, 4:46 AM CSTTornado WarningPAHBallard29 min
Feb 29, 5:04 AM CSTTornado WarningPAHHenderson, Union26 min
Feb 29, 5:14 AM CSTTornado WarningPAHBallard, McCracken31 min
Feb 29, 5:16 AM CSTSevere Thunderstorm WarningPAHBallard, Carlisle29 min
Feb 29, 5:23 AM CSTTornado WarningPAHFulton37 min
Feb 29, 5:31 AM CSTTornado WarningPAHHenderson, Union29 min
Feb 29, 5:50 AM CSTSevere Thunderstorm WarningPAHBallard, Livingston, McCracken16 min
Feb 29, 5:54 AM CSTTornado WarningPAHCarlisle, Hickman15 min
Feb 29, 5:56 AM CSTSevere Thunderstorm WarningPAHDaviess, Henderson34 min
Feb 29, 5:59 AM CSTTornado WarningPAHCaldwell, Crittenden, Livingston31 min
Feb 29, 5:59 AM CSTTornado WarningPAHHenderson31 min
Feb 29, 6:17 AM CSTTornado WarningPAHCaldwell, Crittenden, Hopkins, Webster28 min
Feb 29, 6:22 AM CSTSevere Thunderstorm WarningPAHDaviess, Henderson, McLean38 min
Feb 29, 6:28 AM CSTTornado WarningPAHDaviess17 min
Feb 29, 6:34 AM CSTTornado WarningPAHHopkins, McLean, Muhlenberg26 min
Feb 29, 6:58 AM CSTTornado WarningPAHMcLean, Muhlenberg17 min
Feb 29, 7:01 AM CSTSevere Thunderstorm WarningPAHGraves, Livingston, Lyon, McCracken, Marshall44 min
Feb 29, 7:06 AM CSTSevere Thunderstorm WarningPAHFulton24 min
Feb 29, 7:20 AM CSTTornado WarningPAHHopkins, McLean, Muhlenberg25 min
Feb 29, 7:29 AM CSTSevere Thunderstorm WarningPAHFulton31 min
Feb 29, 7:35 AM CSTSevere Thunderstorm WarningPAHCaldwell, Calloway, Graves, Lyon, Marshall, Trigg25 min
Feb 29, 7:58 AM CSTSevere Thunderstorm WarningPAHMcLean, Muhlenberg17 min
Feb 29, 8:02 AM CSTSevere Thunderstorm WarningPAHCaldwell, Christian, Hopkins, Lyon, Trigg28 min
Feb 29, 8:19 AM CSTTornado WarningPAHCaldwell, Christian, Trigg26 min
Feb 29, 8:44 AM CSTTornado WarningPAHChristian, Todd46 min
Feb 29, 8:50 AM CSTTornado WarningPAHMuhlenberg25 min
Feb 29, 8:59 AM CSTTornado WarningPAHCalloway, Marshall, Trigg31 min
Feb 29, 9:19 AM CSTSevere Thunderstorm WarningPAHCaldwell, Christian, Hopkins, Lyon, Muhlenberg, Todd and 1 more26 min
Feb 29, 9:24 AM CSTAreal Flood AdvisoryPAHCalloway6 hr
Feb 29, 9:27 AM CSTTornado WarningPAHCaldwell, Christian, Trigg33 min
Feb 29, 9:50 AM CSTTornado WarningPAHChristian, Todd25 min
Feb 29, 9:54 AM CSTFlash Flood WarningPAHCalloway, Marshall, Trigg6 hr
Feb 29, 9:58 AM CSTSevere Thunderstorm WarningPAHChristian, Trigg32 min
Feb 29, 10:14 AM CSTSevere Thunderstorm WarningPAHChristian, Muhlenberg, Todd11 min
Feb 29, 10:19 AM CSTFlash Flood WarningPAHChristian, Todd6 hr
Feb 29, 10:21 AM CSTSevere Thunderstorm WarningPAHCalloway, Marshall, Trigg24 min
Feb 29, 10:31 AM CSTSevere Thunderstorm WarningPAHChristian, Muhlenberg, Todd29 min
Feb 29, 11:17 AM CSTSevere Thunderstorm WarningPAHMuhlenberg28 min
Feb 29, 11:28 AM CSTSevere Thunderstorm WarningPAHTodd20 min
Feb 28, 10:36 PM CSTSevere Thunderstorm WarningPAHGallatin, White24 min
Feb 29, 3:43 AM CSTTornado WarningPAHUnion32 min
Feb 29, 4:08 AM CSTTornado WarningPAHJackson, Johnson, Union, Williamson22 min
Feb 29, 4:25 AM CSTTornado WarningPAHJackson, Johnson, Saline, Union, Williamson35 min
Feb 29, 4:43 AM CSTTornado WarningPAHGallatin, Saline, Williamson32 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.